MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R SELECT; SOLID PHASE SYSTEM FOR THE IMMOBILIZATION OF HUMAN ERYTHROCYTES

IMMUCOR, INC. CAPTURE-R SELECT; SOLID PHASE SYSTEM FOR THE IMMOBILIZATION OF HUMAN ERYTHROCYTES
Catalog Number 0006446
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The full customer telephone extension number is (b)(6).Immucor technical support used a remote electronic connection method on 20oct2017 to assess the instrument test well images in question, and determined that the instrument test well images in question were visually negative.An immucor field service engineer visited the customer site to assess the testing instrument used on 24oct2017 and found it to be operating as expected.
 
Event or Problem Description
On (b)(6) 2017, a (b)(6) customer site reported an unexpected negative compatible crossmatch when using capture-r select strips on a galileo neo instrument, under a validation challenge scenario.

Brand Name
CAPTURE-R SELECT
Common Device Name
SOLID PHASE SYSTEM FOR THE IMMOBILIZATION OF HUMAN ERYTHROCYTES
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7026305
Report Number1034569-2017-00307
Device Sequence Number1184359
Product Code KSF
UDI-Device Identifier10888234000655
UDI-Public10888234000655
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK040024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date07/30/2018
Device Catalogue Number0006446
Device Lot NumberSC521
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2017
Initial Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR